# SDR ASAA2015090712965

- Difficulty date: September 7, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 34,828 hours, 10,569 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9171
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 31,331 hours, 9,608 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LT ILLUMINATES ON MASTER CAUTION RECALL, EXTINGUISHES UPON MASTER CAUTION RESET.  FAULT CODE 216 224 00.  ACFT GROUNDED. INTERROGATED NR 2 ZONE TEMP CONTROLLER, FAULTED THE TEMP CONTROL VALVE, REF: AMM 21-61-00.  REPLACED TCV RT PACK WITH NEW, REF: AMM 21-51-10.  ZONE TEMP CONTROLLER INTERROGATED GOOD.  OPS AND LEAK CHECK GOOD.
